MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838300
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
 device is a combination product.(b)(4).Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.  (b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 3.00x38mm promus premier¿ drug-eluting stent, when the device was removed from the hoop and protector, it was noted that one of the stent strut was bent.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6481978
Report Number2134265-2017-03679
Device Sequence Number10975401
Product Code NIQ
UDI-Device Identifier08714729845027
UDI-Public(01)08714729845027(17)20171121(10)19327236
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2017
Device Model NumberH7493952838300
Device Catalogue Number39528-3830
Device Lot Number19327236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1